# SDR DALA2019052603198

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,416 hours, 33,050 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT TIE TRACK FROM STA Y=813 TO Y=954 AND STA Y=994 TO Y=1028 IN REF AMDS 5314-2001. (CCT). NRC 00253: CORROSION LEVEL 2, TIE TRACK WAS REPLACED PER SRM 51-41-01-0G. (LP #1091207)
